# SDR FDEA2020063071374

- Difficulty date: June 27, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,204 hours, 17,125 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PDX FLAPS SYS 1 AND 2 FAULT.  FLAPS STUCK.  CONFIGURATION SLATS 15 FLAPS 20 DIVERTED TO KOAK PER GOC REQUEST.  RECORDED FAULT (01111) FLAPS JAM.  SFCC2  RECORDED FAULT (01110) HIGH SPEED V (01110).  SFCC1 AND SFCC 2 BITE TEST PASSED.  FOUND LT FLAP TORQUE LIMITER INDICATOR ACTIVATED.  RAN FLAPS THROUGH 2 FULLS CYCLES WHILE MOTORING ENGINE WITH NO FAULT FOUND.  IAW TSM 27-50-02 STEP 3 BEGAN DRAIN AND FILL OF ACTUATORS AND SCREWJACKS.  DRAINED TORQUE LIMITER OF 4.0, SERVICED TO FULL IAW AMM 12-13-27-00.  DRAINED LT NR 6 SCREWJACK OF 11.0 OZ.  SERVICED TO FULL IAW AMM 12-13-27-00.  COMPLETED DRAIN AND REFILLED JACK SCREWS 1,2,3,4,5 AND DOWN DRIVE GEAR BOX 1,2,3,4,5 IN REF TO AMM 12-13-27.  FOLLOWED FIM 27-50-02.  NO FAULTS AND DEFECTS NOTED AT THIS TIME.  OPERATED FLAPS WITH BOTH ENGINES RUNNING SEVERAL TIMES WITH NO FAULTS AND NOTHING FOUIND ON THE SFCCS.  A/C OK FOR SERVICE.
